# SDR 95ZZZX1259

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7069A
- Make and model: Beech C12A
- Aircraft serial: BC54
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Defective
- Location: Prop
- Part time: 3,703 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PROPELLER WAS RECENTLY OVERHAULED BY AN APPROVED O/H FACILITY.  AFTER INSTALLATION ON THE AIRCRAFT, THE PROPELLER WOULD EMIT A LOUD NOISE AND VIBRATION AT/OR NEAR 100 PERCENT POWER.  THIS VIBRATION AND NOISE IS BELIEVED TO BE FROM BLADE FLEX ON THE PROPELLER AND IS MAINLY PRESENT DURING STATIC POWER RUNS.
